# SDR CA110907002

- Difficulty date: August 30, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 3,959 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FINE CRACKS WERE DISCOVER IN TOP OF L/E OF BOTH WINGS BY PILOT ON WALK AROUND.  MFG RECOMMENDED A COMPLETE INSPECTION OF WINGS INCLUDING VISUAL INSPECTION OF WING INTERIOR AND TAP TEST OF COMPLETE WING.  ALSO FUSELAGE TO BE INSPECTED.  IF ANY FURTHER DAMAGE IS DISCOVERED IT WILL BE REPORTED IN A FOLLOWUP.
